# SDR AWXA960446

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A06NN0263T
- Condition: Split
- Location: 'A' Hyd System
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

CMH - FLT 2938 - AIR TURN BACK, DUE TO LOSS OF 'A' SYSTEM HYDRAULICS.  EMERGENCY DECLARED.  FOUND HYDRAULIC LINE IN NOSE GEAR WHEEL WELL RUPTURED.  LINE FROM NLG RETRACT AND EXTEND ACTUATOR.  REMOVED AND REPLACED HYDRAULIC LINE AND SERVICED TO FULL.  (M)
